A parabolic quasi-variational inequality arising in hydraulics
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 2 (1975) no. 3, pp. 421-468
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1975_4_2_3_421_0,
author = {Friedman, Avner and Jensen, Robert},
title = {A parabolic quasi-variational inequality arising in hydraulics},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {421--468},
year = {1975},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 2},
number = {3},
mrnumber = {380106},
zbl = {0316.49034},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1975_4_2_3_421_0/}
}
TY - JOUR AU - Friedman, Avner AU - Jensen, Robert TI - A parabolic quasi-variational inequality arising in hydraulics JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1975 SP - 421 EP - 468 VL - 2 IS - 3 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1975_4_2_3_421_0/ LA - en ID - ASNSP_1975_4_2_3_421_0 ER -
%0 Journal Article %A Friedman, Avner %A Jensen, Robert %T A parabolic quasi-variational inequality arising in hydraulics %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1975 %P 421-468 %V 2 %N 3 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1975_4_2_3_421_0/ %G en %F ASNSP_1975_4_2_3_421_0
Friedman, Avner; Jensen, Robert. A parabolic quasi-variational inequality arising in hydraulics. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 2 (1975) no. 3, pp. 421-468. http://geodesic.mathdoc.fr/item/ASNSP_1975_4_2_3_421_0/
